Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 50, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 13, 2015, 2:39 PM EDT for Bath County, Fleming County, Kentucky. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 2:39 PM EDT (18:39 UTC)
- Expired
- Jul 13, 2015, 6:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bath County, KY, Fleming County, KY
The radar
The Jackson,KY radar (KJKL), 96 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 3:18 PM EDT | FLASH FLOOD | 3 Wsw Ewing, KY | FOUR HOMES WERE FLOODED ALONG BUCHANAN ROAD. |
| Jul 13, 3:18 PM EDT | FLASH FLOOD | Ewing, KY | TWO REPORTS OF FAMILIES BEING TRAPPED IN THEIR HOMES DUE TO FLOOD WATERS IN THE EWING VICINITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
123
WGUS53 KJKL 131839
FFWJKL
KYC011-069-132245-
/O.NEW.KJKL.FF.W.0050.150713T1839Z-150713T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
239 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
NORTH CENTRAL BATH COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 645 PM EDT
* AT 238 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORM PRODUCING
VERY HEAVY RAIN MOVING ACROSS THE WARNED AREA. ONE TO TWO INCHES
OF RAIN HAS FALLEN BASED ON DOPPLER RADAR DUAL POL ESTIMATES IN
NORTHWESTERN FLEMING COUNTY. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLEMINGSBURG...POPLAR PLAINS...PLUMMERS LANDING...GRANGE CITY...
CRAINTOWN...NEPTON...ELIZAVILLE...GODDARD...PECKS RIDGE...RINGOS
MILLS...WALLINGFORD...SHERBURNE...TILTON...PEBBLE...HILLSBORO...
COWAN...WYOMING...EWING AND FLEMINGSBURG JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3847 8358 3844 8358 3841 8353 3823 8358
3820 8362 3818 8361 3829 8385 3834 8384
3835 8390 3836 8389 3836 8392 3842 8395
3844 8398 3849 8393 3846 8385 3850 8373
$$
JP2 follow-up statements
138
WGUS73 KJKL 132001
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
401 PM EDT MON JUL 13 2015
KYC011-069-132245-
/O.CON.KJKL.FF.W.0050.000000T0000Z-150713T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-BATH KY-
401 PM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
FLEMING AND NORTH CENTRAL BATH COUNTIES...
AT 357 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT PRODUCED
HEAVY RAIN...IN EXCESS OF 2 TO 3 INCHES IN SOME LOCATIONS...HAVING
MOVED OVER THE WARNED AREA. ALTHOUGH THE HEAVIEST RAINS HAVE ENDED
ACROSS THE WARNED AREA...CONTINUED RUNOFF WILL RESULT IN AN ONGOING
FLASH FLOOD THREAT FOR THE NEXT COUPLE OF HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLEMINGSBURG...POPLAR PLAINS...PLUMMERS LANDING...GRANGE CITY...
CRAINTOWN...NEPTON...ELIZAVILLE...GODDARD...PECKS RIDGE...RINGOS
MILLS...WALLINGFORD...SHERBURNE...TILTON...PEBBLE...HILLSBORO...
COWAN...WYOMING...EWING AND FLEMINGSBURG JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3847 8358 3844 8358 3841 8353 3823 8358
3820 8362 3818 8361 3829 8385 3834 8384
3835 8390 3836 8389 3836 8392 3842 8395
3844 8398 3849 8393 3846 8385 3850 8373
$$
JMW718
WGUS73 KJKL 132245
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
645 PM EDT MON JUL 13 2015
KYC011-069-132252-
/O.EXP.KJKL.FF.W.0050.000000T0000Z-150713T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-BATH KY-
645 PM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING FOR FLEMING AND NORTH CENTRAL BATH
COUNTIES WILL EXPIRE AT 645 PM EDT...
THE HEAVY RAIN HAS ENDED...BUT CONTINUED RUNOFF AND FLOODING MAY
STILL BE OF CONCERN. THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE AT 6:45 PM...HOWEVER AN URBAN AND SMALL STREAM FLOOD ADVISORY
WILL BE IN EFFECT FOR THE SAME LOCATION UNTIL 8:45 PM EDT.
LAT...LON 3847 8358 3844 8358 3841 8353 3823 8358
3820 8362 3818 8361 3829 8385 3834 8384
3835 8390 3836 8389 3836 8392 3842 8395
3844 8398 3849 8393 3846 8385 3850 8373
$$
JMWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 12:26 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 13, 12:26 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1226 PM EDT MON JUL 13 2015 .UPDATE... ISSUED AT 1226 PM EDT MON JUL 13 2015 WELL ESTABLISHED CONVECTIVE SYSTEM WAS OVER CENTRAL INDIANA AND MOVING SOUTHEAST TOWARD OUR AREA AT MID DAY. ENVIRONMENTAL WINDS ALOFT WERE NOT IMPRESSIVE...BUT INSTABILITY WAS BECOMING QUITE HIGH. 11 AM SURFACE BASED CAPE WAS GENERALLY IN THE NEIGHBORHOOD OF 3-4K AND LIFTED INDICES WERE AROUND -6. WITH ADDITONAL HEATING TAKING PLACE BEFORE THE SYSTEM ARRIVES...IT SHOULD HAVE HIGH INSTABILITY FOR FUEL. WILL LOOK FOR MAINLY A WIND THREAT AS IT MOVES THROUGH. BEST ESTIMATE IS THAT IT WILL ENTER OUR NORTHERN- MOST COUNTY...FLEMING...BETWEEN 230 PM AND 3 PM...AND PROGRESS SOUTH TO THE TN LINE BY ABOUT 6 PM. UPDATE ISSUED AT 839 AM EDT MON JUL 13 2015 FRESHENED UP THE HOURLY TEMPERATURES AND DEW POINTS ACCORDING TO THE LATEST TRENDS IN OBSERVATIONS. CONVECTION IS STARTING TO PUSH SOUTHEAST OUT OF IL...SO WILL HANG ONTO THE CURRENT POP TIMING. && .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 359 AM EDT MON JUL 13 2015 A VERY ACTIVE AND STORMY PERIOD IS IN STORE FOR THE SHORT TERM AS A SERIES OF SHORT WAVE TROUGHS MOVE THROUGH THE GREAT LAKES/OHIO VALLEY REGIONS...SHARPENING UP A LONG WAVE TROUGH THAT WILL RESIDE ACROSS THE EASTERN SEABOARD BY THE END OF THE PERIOD. SEVERAL COMPLEXES OF THUNDERSTORMS WILL TAKE AIM AT EASTERN KENTUCKY...BRINGING AN EXTENDED PERIOD OF SEVERE WEATHER THREAT...INCLUDING DAMAGING WINDS...FLASH FLOODING...LARGE HAIL...AND ISOLATED TORNADOES. FOR TODAY...A COMPLEX OF THUNDERSTORMS WILL INITIATE TO THE NORTHWEST...AND DIVE SOUTHEAST TOWARDS EASTERN KENTUCKY FOR THE SECOND HALF OF THE DAY. THE GREATEST THREAT FROM THESE STORMS WILL BE DAMAGING WIND GUSTS...AS THE COLD POOL LOOKS TO DOMINATE THE ENVIRONMENTAL SHEAR...ALTHOUGH THERE MAY BE A FEW BOWING SEGMENTS IN WHICH SHEAR MAY BE MORE BALANCED FOR A TIME...YIELDING A QLCS AND ISOLATED TORNADO THREAT. THERE IS ALSO A SLIGHT CHANCE OF SOME DISCRETE CELLS INITIATING OUT AHEAD OF THE OUTFLOW...WHICH COULD YIELD SOME LARGE HAIL POTENTIALLY. ONCE THIS ACTIVITY BARRELS THROUGH EASTERN KENTUCKY THIS AFTERNOON INTO EARLY THIS EVENING...THERE IS MORE UNCERTAINTY AS TO WHERE MCS ACTIVITY WILL RE-GENERATE. HIGHER RESOLUTION GUIDANCE SUGGESTS THAT MULTIPLE MCS ACTIVITY MAY BUILD MORE TO THE WEST...WHERE BETTER INSTABILITY WILL HANG ON. AS SUCH...HAVE ONLY CARRIED CHANCE TO LIKELY POPS...WITH HIGHER PROBABILITIES WEST OF I-75. ON TUESDAY...BETTER FORCING WILL ARRIVE AS A MORE STOUT SHORT WAVE TROUGH ROTATES THROUGH THE OHIO VALLEY...SENDING A COLD FRONT THROUGH OUR AREA DURING THE AFTERNOON. CAPE AND SHEAR PROFILES ARE SUPPORTIVE OF DISCRETE CELLS...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT...WITH A HIGHER TORNADO THREAT COMPARED TO TODAY GIVEN THE BETTER LOW LEVEL SHEAR PROFILES. HAVE POPS GENERALLY INCREASING DURING THE DAY...PEAKING IN THE AFTERNOON AS THE FRONT SLIDES ON THROUGH THE AREA. GIVEN THE MULTIPLE ROUNDS OF STORMS EXPECTED THROUGH THE PERIOD...HAVE HOISTED A FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH TUESDAY NIGHT. .LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY) ISSUED AT 400 AM EDT MON JUL 13 2015 MODELS SEEM TO BE IN DECENT AGREEMENT WITH UPPER LEVEL TROUGH AXIS SWINGING ACROSS THE OHIO VALLEY AND EASTERN KY TUESDAY NIGHT. THE UPPER HIGH THAT IS CENTERED NEAR THE ARKLATEX REGION WILL SLIGHTLY RETROGRADE EAST BEHIND WAVE. MODELS THEN SUGGEST LATER IN THE PERIOD THE UPPER HIGH WILL MOVE BACK WEST. THE EASTWARD PROGRESSION WILL BRING HIGHER HEIGHTS ACROSS THE REGION. WHILE MODELS DO HAVE A FEW SUBTLE WAVES MOVING THROUGH THE FLOW...THESE DO NO LOOK NEAR AS POTENT AS THE SHORTWAVES WE ARE EXPECTING TODAY AND TUESDAY. THIS PERIOD WILL BE PRESENTED WITH A BIT MORE SEASONAL PATTERN OVERALL. NO MAJOR DISCERNIBLE SURFACE FEATURES WITH EXCEPTION OF A WARM FRONT THAT SLIDES THROUGH FRIDAY INTO SATURDAY. THIS WILL AID INTRODUCING A WARM MOIST AIR MASS INTO THE REGION THROUGH THE LATTER PORTION OF THE LONG TERM PERIOD. THEREFORE DID UP TEMPS A BIT FROM THE BLEND GIVEN HEIGHT RISES AND CPC 6-10 DAY PUTTING A 50 TO 60 PERCENT CHANCE ABOVE NORMAL. THEY MAY PERHAPS STILL BE A BIT LOW DEPENDING ON ANY STORMS AND EXTENT OF THERMAL RIDGE THROUGH THE PERIOD. GIVEN LITTLE IN THE WAY OF LIFTING...WITH NO MAJOR FEATURES AND WEAK FLOW ALOFT HAVE KEPT POPS THROUGH THE PERIOD IN THE SLIGHT TO CHANCE RANGE. MORE IN THE WAY OF DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 839 AM EDT MON JUL 13 2015 IFR FOG/STRATUS WILL BURN OFF THROUGH 14Z. ALL EYES THEN TURN TOWARDS A LINE OF STRONG TO SEVERE THUNDERSTORMS LIKELY APPROACHING FROM THE NORTHWEST THIS AFTERNOON. FOW NOW...HAVE INCLUDED TEMPO GROUPS BETWEEN 18 AND 00Z FROM NORTHWEST TO SOUTHEAST WITHIN THE TAFS...WITH NORTHWEST WINDS GUSTING TO AROUND 45 KTS...ALTHOUGH 50 KTS MAY BE MORE REASONABLE. CONDITIONS WITHIN THE WORST PART OF THE LINE WILL ALSO LIKELY DROP DOWN TO IFR OR WORSE. GENERAL IMPROVMENT IS EXPECTED THEREAFTER... ALTHOUGH STORMS WILL STILL AT LEAST BE WITHIN THE VICINITY OF THE AIRPORTS. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...HAL SHORT TERM...GEOGERIAN LONG TERM...DJ AVIATION...GEOGERIAN
Hazardous weather outlook, Jul 13, 5:16 AM EDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 516 AM EDT MON JUL 13 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-141100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 516 AM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. THERE IS A GOOD CHANCE THAT A LINE OF SEVERE THUNDERSTORMS WILL MOVE THROUGH THE AREA THIS AFTERNOON INTO THIS EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT...WITH ISOLATED INSTANCES OF LARGE HAIL AND TORNADOES POSSIBLE. ADDITIONALLY...LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM TUESDAY THROUGH THURSDAY...AND AGAIN FROM FRIDAY THROUGH SUNDAY. SEVERE STORMS WILL BE POSSIBLE TUESDAY. DAMAGING WIND GUSTS...LARGE HAIL...ISOLATED TORNADOES...AND FLASH FLOODING WILL ALL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH TUESDAY. GEOGERIAN
In the hours before
Special weather statement, Jul 13, 2:23 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 223 PM EDT MON JUL 13 2015 KYZ106-108-109-131900- WOLFE-MAGOFFIN-MORGAN- 223 PM EDT MON JUL 13 2015 ...A STRONG THUNDERSTORM WILL AFFECT WOLFE...MAGOFFIN...MORGAN... AT 223 PM EDT...A STRONG THUNDERSTORM WAS OVER SELLARS...OR 9 MILES SOUTH OF WEST LIBERTY...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SALYERSVILLE...MASON...LEWIS...GORDON FORD...WILLIAMS...CISCO...WHITE OAK...GRAYFOX...HAGER...SEILTZ...PERLIE...BETHANNA...GILMORE... QUOD...CUTUNO...EVER...BURKHART...ELSIE...PLUTARCH AND EPSON. THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 52 AND 76. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN KENTUCKY. && LAT...LON 3772 8343 3788 8341 3791 8301 3764 8302 TIME...MOT...LOC 1823Z 271DEG 18KT 3779 8333 JP
Special weather statement, Jul 13, 2:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
226 PM EDT MON JUL 13 2015
KYZ104-106-107-109-131915-
JOHNSON-MAGOFFIN-MORGAN-ELLIOTT-
226 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT JOHNSON...MAGOFFIN...MORGAN...
ELLIOTT...
AT 226 PM EDT...A STRONG THUNDERSTORM WAS OVER CROCKETT...OR 7 MILES
SOUTH OF SANDY HOOK...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...WEST LIBERTY...STEELE...STAFFORDSVILLE...CROCKETT...
GRAYFOX...ELNA...KERZ...GILLEM BRANCH...NILES...ELAMTON...MIMA...
QUOD...EVER...RELIEF...LENOX...LOGVILLE...LIBERTY ROAD...
CHANDLERVILLE AND BARNROCK.
THIS INCLUDES U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS
6 AND 9.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
EASTERN KENTUCKY.
&&
LAT...LON 3805 8295 3803 8300 3800 8302 3798 8302
3800 8296 3800 8293 3797 8283 3795 8279
3779 8284 3791 8330 3806 8324
TIME...MOT...LOC 1826Z 283DEG 12KT 3798 8310
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:26 AM EDT | Areal Flood Advisory | JKL | Johnson | 2 hr |
| Jul 13, 12:51 AM EDT | Flash Flood Warning | JKL | Johnson | 3 hr |
| Jul 13, 1:05 AM EDT | Areal Flood Advisory | JKL | Martin, Pike | 115 min |
| Jul 13, 1:43 AM EDT | Flash Flood Warning | JKL | Pike | 3 hr |
| Jul 13, 2:26 AM EDT | Flash Flood Warning | JKL | Pike | 3 hr |
| Jul 13, 3:11 AM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 48 hr |
| Jul 13, 2:09 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 36 min |
| Jul 13, 2:23 PM EDT | Special Weather Statement | JKL | Magoffin | 37 min |
| Jul 13, 2:26 PM EDT | Special Weather Statement | JKL | Johnson, Morgan | 49 min |
| Jul 13, 2:34 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Morgan | 41 min |
| Jul 13, 2:45 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 30 min |
| Jul 13, 3:15 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Johnson, Magoffin, Menifee and 5 more | 30 min |
| Jul 13, 3:17 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 118 min |
| Jul 13, 3:28 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Powell, Wolfe | 47 min |
| Jul 13, 3:34 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery, Powell, Rowan | 116 min |
| Jul 13, 3:39 PM EDT | Flash Flood Warning | JKL | Fleming, Rowan | 3 hr |
| Jul 13, 3:42 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Floyd, Johnson, Magoffin, Martin and 6 more | 33 min |
| Jul 13, 3:51 PM EDT | Areal Flood Advisory | JKL | Johnson, Magoffin, Morgan | 3 hr |
| Jul 13, 4:01 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Floyd, Jackson, Knott, Lee and 5 more | 29 min |
| Jul 13, 4:06 PM EDT | Flash Flood Warning | JKL | Johnson, Magoffin, Morgan | 5 hr |
| Jul 13, 4:15 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Morgan, Pike | 60 min |
| Jul 13, 4:16 PM EDT | Areal Flood Advisory | JKL | Breathitt, Elliott, Estill, Jackson, Lee, Magoffin and 5 more | 3 hr |
| Jul 13, 4:24 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Floyd, Jackson, Knott, Leslie and 5 more | 36 min |
| Jul 13, 4:29 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Floyd, Jackson, Johnson, Knott and 8 more | 3 hr |
| Jul 13, 4:37 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 38 min |
| Jul 13, 4:52 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Floyd, Knott, Knox, Laurel and 4 more | 3 hr |
| Jul 13, 4:55 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Floyd, Harlan, Jackson, Knott and 6 more | 65 min |
| Jul 13, 5:12 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 18 min |
| Jul 13, 5:17 PM EDT | Special Weather Statement | JKL | Pike | 13 min |
| Jul 13, 5:36 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Leslie, Letcher, Perry | 3 hr |
| Jul 13, 5:50 PM EDT | Special Weather Statement | JKL | McCreary, Pulaski | 25 min |
| Jul 13, 6:11 PM EDT | Areal Flood Warning | JKL | Elliott, Floyd, Johnson, Knott, Magoffin, Martin and 1 more | 9 hr |
| Jul 13, 6:38 PM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 2 hr |
| Jul 13, 6:42 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 2 hr |
| Jul 13, 6:46 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming | 119 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.